Extension of CR-forms and related problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987), pp. 37-55.
@article{RSMUP_1987__77__37_0,
     author = {Perotti, Alessandro},
     title = {Extension of $CR$-forms and related problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {37--55},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     zbl = {0625.32013},
     mrnumber = {904611},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__37_0/}
}
TY  - JOUR
AU  - Perotti, Alessandro
TI  - Extension of $CR$-forms and related problems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1987
DA  - 1987///
SP  - 37
EP  - 55
VL  - 77
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1987__77__37_0/
UR  - https://zbmath.org/?q=an%3A0625.32013
UR  - https://www.ams.org/mathscinet-getitem?mr=904611
LA  - en
ID  - RSMUP_1987__77__37_0
ER  - 
%0 Journal Article
%A Perotti, Alessandro
%T Extension of $CR$-forms and related problems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1987
%P 37-55
%V 77
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1987__77__37_0
Perotti, Alessandro. Extension of $CR$-forms and related problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987), pp. 37-55. http://www.numdam.org/item/RSMUP_1987__77__37_0/

[1] L.A. A - Sh A. Dautov, Differential forms orthogonal to holomorphic functions of forms, and their properties, Providence, A.M. S. 1983.

[2] L.A. A - A.P. Yuzhakov, Integral representations and residues in multidimensional complex analysis, Procidence, A.M.S., 1983.

[3] A. Andreotti - H. GRAUERT, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-255. | Numdam | MR | Zbl

[4] A. Andreotti - C.D. Hill, E. E. Levi convexity and the H. Lewy problem, Part I: Ann, SNS, 26 (1972), pp. 325-363. Part II: Ann. SNS, 26 (1972), 747-806. | Numdam | Zbl

[5] A. Boggess, Kernels for the tangential Cauchy-Riemann equations, Trans. of Amer. Math. Soc., Vol. 262, No. 1 (1980), pp. 1-49. | MR | Zbl

[6] G.M. Henkin - J. Leiterer, Theory of functions on complex manifolds, Birkhäuser, 1984. | MR | Zbl

[7] L. Hörmander, An introduction to complex analysis in several variables, Princeton, N.J., Van Nostrand, 1966. | MR | Zbl

[8] J.J. Kohn - H. Rossi, On the extension of holomorphic Junctions from the boundary of a complex manifold, Ann. of Math., (2) 81 (1965), 451-472. | MR | Zbl

[9] M. Landucci, Solutions with precise compact support of ∂u = f, Bull. des Sc. Math. (2) 104 (1970), No. 3, pp. 273-299. | Zbl

[10] H. Lewy, On the local character of the solution of an atypical linear-dif- ferential equation in three variables and a related theorem for regular functions of two variables, Ann. of Math., 64 (1956), pp. 514-522. | MR | Zbl

[11] G. Lupacciolu - G. TOMASSINI, Un teorema di estensione per le CR-funzioni, Ann. di Mat. Pura e Appl. (IV), 87 (1984), pp. 257-263. | MR | Zbl

[12] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, to appear in Ann. di Mat. Pura e Appl. | MR | Zbl

[13] G. Tomassini, Extension d'objects CR, to appear on Lecture Notes in Mathematics. | Zbl

[14] G. Tomassini, Extension of CR-functions, to appear.

[15] G. Tomassini, Sur les algèbres A°(D) et A∞(D) d'un domaine pseudoconvexe non borné, Ann. SNS serie IV, 10, No. 2 (1983), pp. 243-256. | EuDML | Numdam | Zbl

[16] G. Vigna Suria, q-pseudoconvex and q-complete domains, Comp. Math., 53 (1984), pp. 105-111. | EuDML | Numdam | MR | Zbl